EconPapers    
Economics at your fingertips  
 

Bernstein Type Inequalities Concerning Growth of Polynomials

N. K. Govil () and Eze R. Nwaeze ()
Additional contact information
N. K. Govil: Auburn University
Eze R. Nwaeze: Auburn University

A chapter in Mathematical Analysis, Approximation Theory and Their Applications, 2016, pp 293-316 from Springer

Abstract: Abstract Let p ( z ) = a 0 + a 1 z + a 2 z 2 + a 3 z 3 + ⋯ + a n z n $$p(z) = a_{0} + a_{1}z + a_{2}z^{2} + a_{3}z^{3} + \cdots + a_{n}z^{n}$$ be a polynomial of degree n, where the coefficients a j , for 0 ≤ j ≤ n, may be complex, and p(z) ≠ 0 for | z |

Keywords: Maximum modulus; Complex polynomials; Restricted zeros; Inequalities; Growth (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-31281-1_13

Ordering information: This item can be ordered from
http://www.springer.com/9783319312811

DOI: 10.1007/978-3-319-31281-1_13

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-31281-1_13